MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY

ROCHE DIAGNOSTICS ELECSYS TESTOSTERONE II ASSAY; TESTOSTERONE ASSAY
Catalog Number 08946353190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The customer suspects an interfering factor in the patient sample.The patient sample was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys testosterone ii assay results for 1 patient sample on a cobas 6000 e601 module, cobas e 801 analyzer, and a competitor analyzer.The initial result was 2.38 ng/ml.Another sample collected from the patient on the same day was tested and the result was 2.50 ng/ml.The first sample was sent to another laboratory and tested on an e801 analyzer and the result was 2.31 ng/ml.All of the results were above the roche normal female reference range.The doctor questioned the results as they were inconsistent with the patient's clinical presentation.The first sample was tested on a beckman analyzer and the result was 0.363 ng/ml, which was within the normal beckman reference range.
 
Additional Manufacturer Narrative
On (b)(6) 2026, additional competitor analyzer results were provided for the patient sample.The patient sample was sent to another laboratory where it was tested on an abbott analyzer and the testosterone result was 67 ng/dl with flag.The abbott reference range is 11-57 ng/dl.The patient sample was received for investigation an an interfering factor could not be found.The customer's results were confirmed.No product problem was identified.

Brand Name
ELECSYS TESTOSTERONE II ASSAY
Common Device Name
TESTOSTERONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23839073
Report Number1823260-2025-05203
Device Sequence Number9599541
Product Code CDZ
UDI-Device Identifier07613336170557
UDI-Public07613336170557
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K211685
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number08946353190
Device Lot Number851750
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/06/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale